Publication Type: Articoli

Cybersecurity Investments with Nonlinear Budget Constraints and Conservation Laws: Variational Equilibrium, Marginal Expected Utilities, and Lagrange Multipliers

International Transactions in Operational Research, 25(5), 2018, 1443-1464.
G. Colajanni, P. Daniele, S. Giuffrè, A. Nagurney
Publisher's website

A Convex Optimization Model for Business Management

Journal of Convex Analysis, 25(2), 2018, 487-514.
G. Colajanni, P. Daniele
Publisher's website

A network model for minimizing the total organ transplant costs

European Journal of Operational Research, 266, 2018, 652-662.
V. Caruso, P. Daniele
Publisher's website

A Mathematical Network Model and a Solution Algorithm for IaaS Cloud Computing

Networks and Spatial Economics, DOI: 10.1007/s11067-019-09460-x, 2019.
G. Colajanni, P. Daniele
Publisher's website

The Financial Equilibrium Problem with a Markowitz-Type Memory Term and Adaptive Constraints

J. Optim. Theory Appl., 171, 2016, 276-296.
P. Daniele, M. Lorino, C. Mirabella
Publisher's website

New existence theorems for quasi-variational inequalities and applications to financial models

European Journal of Operational Research, 251, 2016, 288-299.
C. Ciarcià, P. Daniele
Publisher's website

Random Variational Inequalities and the Random Traffic Equilibrium Problem

Jou. Optim. Th. Appl., 167, 2015, 363-381.
P. Daniele, S. Giuffrè
Publisher's website

Duality Theory and Applications to Unilateral Problems

J. Optim. Theory Appl., 2014, 162, 718-734.
P. Daniele, S. Giuffrè, A. Maugeri, F. Raciti
Publisher's website